mental-health-icon

Depression

I've been prescribed prothiaden -75 & nexito ten Bt I take prothiaden 25. I really feel good 4 one week but after 3 week tht affect is gone & I again feel low. on the contrary I heard these meds take effect after 4 weeks. So I stop & again take after a gap. Is it possible to get that result which I get only for a week?
views-icons 44 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 10 yrs exp Bangalore
Hello, If medication effect wears off in a week, it means it does not suit you.please ask your doctor to give you medicine that works through another mechanism.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sugandha Gupta
Psychiatrist 11 yrs exp Delhi
Taking your medication irregularly is not going to help you. You need to take your medicines regularly and follow advice of your doctor rigorously to attain sustained improvement. It is correct that for these medicines to show effect it takes 4 to 6 weeks. However discontinuing medicines in such a way is not going to help you. My sincere advice for you is to adhere to medication regime as advised to you, for long term benefit. Hope this helps you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO